Next week my Abilify dose is going to be raised to 4 mg. I'm mildly concerned about this because of the nausea side effect I've been getting. I've never actually thrown up yet, but I've gotten s t r o n g nausea during a) times of exertion, like getting up too fast, waking up too fast, running to catch buses, etc and b) if I haven't eaten in a while (I normally feel sick after this but now it's like amplified by 5) I don't want that side effect to get worse, so I hope it's gone by next week. If it's not I may not want to up my dose. (I just woke up at 5:30 am because I was hungry and very nauseous-luckily the nausea passes fairly quickly)

As Abilify makes me drowsy and calm, I brought up experimenting with weaning myself off the Ativan. My therapist seemed to approve of the idea. However as I told her of the time period in the day where the Zoloft wore off and I hadn't taken my night time meds yet where I became very unstable, she told me to first move taking Ativan to that time. So I won't be taking it at bedtime anymore, it will tide me over so I'm medicated 24 hours a day. And now that I know the hell I was putting myself through before, I realize I need to be medicated 24 hours a day.

Anyways so tonight I took Ativan at around 9 pm and then took Abilify at around 1 am, 2 hours before I planned on falling asleep. (I like to give it time to kick in) Normally I take them together. I ended up feeling very warm and wonderful, and a little loopy even. It was weird because when taking them at the same time I didn't really experience the loopiness to that extent. Anyways now I'm awake 3 hours after falling asleep feeling totally well-rested because that's what happens to me when I take sedative medication of any kind. Sigh. We'll see how this goes....
Hush92 Hush92
22-25, F
Apr 1, 2016